# SDR SWAA2017050813616

- Difficulty date: April 25, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STUB FRAME EXISTING REPAIR ANGLE CRACKED AT BS 294.  R&R STUB FRAME IAW SRM AND DWG.
